# SDR RRXA991437

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 660 - 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, LONGERON 31 LEFT BETWEEN STA Y660 AND STA Y680, UPPER FLANGE..  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED LONGERON SECTION IAW FAA APPROVED DER ENGINEERING SKETCH NR DK- SK087-352 APPROVED 8110-3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
